# SDR SIMA20190710001

- Difficulty date: July 10, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,414 hours, 32,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14521886006
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND A DENT ON UPPER FUSELAGE SKIN BETWEEN FR 68-69, STR 2R-3R. DENT OIL CANNED AFTER RECONTOUR.  AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. C/A-PERFORMED PERMANENT REPAIR TO DENT ON UPPER FUSELAGE SKIN BETWEEN FR 68-69, STR 2R-3R IAW SRM 53-31-01 RE REPAIR # 3. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. (REPAIR MATERIALS: DOUBLER ALCLAD 2024-T3, 0.050?, FILLER: ALCLAD 2024-T3, 0.040?)
